# SDR MASA2010120901421

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 19,644 hours, 13,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAND HOLD HANDLE BROKEN.  MX REPLACED THE HANDLE.
